# SDR AALA202211291011

- Difficulty date: November 19, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake Assy
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON BRAKE ASSEMBLY LOCATED AT STA 540 AND RIGHT BUTT LINE 22. REMOVED AND REPLACED BRAKE ASSEMBLY PER AARD 51-00-05.
